Nonsmooth nonconvex optimization approach to clusterwise linear regression problems

Bagirov, Adil M., Ugon, Julien and Mirzayeva, Hijran 2013, Nonsmooth nonconvex optimization approach to clusterwise linear regression problems, European journal of operational research, vol. 229, no. 1, pp. 132-142, doi: 10.1016/j.ejor.2013.02.059.

Attached Files
Name Description MIMEType Size Downloads

Title Nonsmooth nonconvex optimization approach to clusterwise linear regression problems
Author(s) Bagirov, Adil M.
Ugon, JulienORCID iD for Ugon, Julien orcid.org/0000-0001-5290-8051
Mirzayeva, Hijran
Journal name European journal of operational research
Volume number 229
Issue number 1
Start page 132
End page 142
Total pages 11
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2013-08-16
ISSN 0377-2217
Keyword(s) Social Sciences
Science & Technology
Technology
Management
Operations Research & Management Science
Business & Economics
Clusterwise linear regression
Incremental algorithm
Spath algorithm
ARTIFICIAL NEURAL-NETWORKS
K-MEANS ALGORITHM
METHODOLOGY
Language eng
DOI 10.1016/j.ejor.2013.02.059
Field of Research MD Multidisciplinary
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2013, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30112796

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in TR Web of Science
Scopus Citation Count Cited 12 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 60 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 24 Aug 2018, 14:32:27 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.